MAUDE Adverse Event Report: EXACTECH, INC. GLENOSPHERE 38MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. GLENOSPHERE 38MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-06-38
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial left tsa on (b)(6) 2022.The stem, poly and tray were revised on (b)(6) 2023 due to total shoulder dislocation.There was no reported breakage of devices or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history provided.
 
Additional Manufacturer Narrative
Pending investigation.A193237 300-30-08 - equinoxe preserve stem 8mm.A300104 320-10-00 - equinoxe reverse tray adapter plate tray +0.A163919 320-15-05 - eq rev locking screw.6913850 320-15-07 - sup/post aug plate, l rs glenoid baseplate.A232101 320-20-00 - eq reverse torque defining screw kit.S393828 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.6154853 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.A174174 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.S384740 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.A254659 320-38-03 - 145-deg pe 38mm hum liner +2.5.A287283 321-52-07 - 3.2mm drill bit sterile.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the dislocation and subsequent closed reduction cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and the result of loosened supporting ligaments and muscles, which allowed for dislocation occurring due to the significant ligament reconstruction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, g.The cause of the patient¿s shoulder dislocation and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
GLENOSPHERE 38MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16293307
Report Number1038671-2023-00099
Device Sequence Number12413549
Product Code KWS
UDI-Device Identifier10885862563699
UDI-Public10885862563699
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-06-38
Device Catalogue Number320-06-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer03/09/2023
07/09/2025
Initial Report FDA Received Date02/03/2023
Supplement Report FDA Received Date03/28/2023
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown